# SDR VY1L103151

- Difficulty date: August 7, 2002
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N453NW
- Make and model: Snias AS350B2
- Aircraft serial: 2475
- Engine: Tmeca ARRIEL1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 457 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNITS FAILED WITH 457.6 TTSN.  WARRANTY PART REPLACEMENT.
